# SDR DALA2023012300510

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 132,219 hours, 19,710 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 0180 -MISC/DE- CREW ELECTED DE DUE TO TE DISAGREE INDICATION DURING INITIAL APPROACH. A/C LANDED WITHOUT INCIDENT.   OPERATED FLAPS AND SLATS. NO PRESENT FAULTS. NTF. MCC OK TO RTS.
